# SDR SWAA991132

- Difficulty date: July 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90499R3
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK---- LOUD NOISE APPEARS TO COME FROM F/O'S WINDOW ABOVE 9000 FEET.  FOUND FWD AND AFT LAV SMOKE DETECTORS ALARMING.  REMOVED AND REPLACED SMOKE DETECTORS PER MM, NOISE WENT AWAY.
